Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 4 to 63 of 1762

4
A bandwidth theorem for approximate decompositions

Condon, Padraig; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.118, no.6, pp.1393 - 1449, 2019-06

5
A Bergman-carleson measure characterization of Bloch functions in the unit ball of $C^{n}$

김홍오researcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.29, no.0, pp.0 - 0, 1992-07

6
A BIJECTIVE PROOF OF KADELL CONJECTURE ON PLANE PARTITIONS

Kim, Dongsuresearcher, GRAPHS AND COMBINATORICS, v.6, no.2, pp.173 - 178, 1990

7
A Birational Contraction of Genus 2 Tails in the Moduli Space of Genus 4 Curves I

Hyeon, Donghoon; Lee, Yongnamresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.13, pp.3735 - 3757, 2014-07

8
A BLOW-UP LEMMA FOR APPROXIMATE DECOMPOSITIONS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk; Tyomkyn, Mykhaylo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.7, pp.4655 - 4742, 2019-04

9
A bound for Castelnuovo-Mumford regularity by double point divisors

Kwak, Sijongresearcher; Park, Jinhyung, ADVANCES IN MATHEMATICS, v.364, 2020-04

10
A certain semigourp associated with a topological space

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.15, no.0, pp.242 - 245, 1975-07

11
A certificate-based signature scheme

Kang, BG; Park, JH; Hahn, Sang-Geunresearcher, TOPICS IN CRYPTOLOGY - CT-RSA 2004, PROCEEDINGS Book Series: LECTURE NOTES IN COMPUTER SCIENCE, v.2964, pp.99 - 111, 2004

12
A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영researcher; 서동엽researcher; 최영한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

13
A CHARACTERIZATION OF GENERALIZED STAIRCASES

HAIMAN, MD; Kim, Dongsuresearcher, DISCRETE MATHEMATICS, v.99, no.1-3, pp.115 - 122, 1992-04

14
A characterization of Hermite polynomials

Kwon, Kil Hyunresearcher; Yoo, BH; Yoon, GY, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.295 - 299, 1997-02

15
A characterization of Inoue-Hirzebruch surfaces

Oeljeklaus, K; Toma, M; Zaffran, Dresearcher, ANNALES DE L INSTITUT FOURIER, v.51, no.5, pp.1243 - 1257, 2001

16
A CLASS OF INTERACTING PARTICLE SYSTEMS ON THE INFINITE CYLINDER WITH FLOCKING PHENOMENA

Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Lattanzio, Corrado; Rubino, Bruno, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.22, no.7, 2012-07

17
A COMBINATORIAL APPROACH TO BIORTHOGONAL POLYNOMIALS

Kim, Dongsuresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.5, no.3, pp.413 - 421, 1992-08

18
A combinatorial approach to the power of 2 in the number of involutions

Kim, Dongsuresearcher; Kim, Jang Soo, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.117, no.8, pp.1082 - 1094, 2010-11

19
A combinatorial formula for the linearization coefficients of general Sheffer polynomials

Kim, Dongsuresearcher; Zeng, J, EUROPEAN JOURNAL OF COMBINATORICS, v.22, no.3, pp.313 - 332, 2001-04

20
A COMBINATORIAL MATRIX IN 3-MANIFOLD THEORY

Ko, Ki-Hyoungresearcher; SMOLINSKY, L, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.319 - 336, 1991-06

21
A compactification of a family of determinantal Godeaux surfaces

Lee, Yongnamresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.352, no.11, pp.5013 - 5023, 2000-11

22
A comparison of some standard elliptic solvers: CM-5 vs. Cray C-90

Lee, Chang-Ockresearcher, Journal of Scientific Computing, v.11, no.2, pp.99 - 126, 1996

23
A COMPLEX SURFACE OF GENERAL TYPE WITH p(g)=0, K-2=2 AND H-1 = Z/2Z

Lee, Yongnamresearcher; Park, Jongil, MATHEMATICAL RESEARCH LETTERS, v.16, pp.323 - 330, 2009-03

24
A computation of superbridge index of knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.3, pp.461 - 473, 2002-05

25
A conforming mixed finite element method for the pure traction problem of linear elasticity

Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.93, no.1, pp.11 - 29, 1998-07

26
A Consistent Immersed Finite Element Method for the Interface Elasticity Problems

Jin, Sangwon; Kwak, Do Youngresearcher; Kyeong, Daehyeon, ADVANCES IN MATHEMATICAL PHYSICS, 2016

27
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghan; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

28
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghanresearcher; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

29
A construction of Horikawa surface via Q-Gorenstein smoothings

Lee, Yongnamresearcher; Park, Jongil, MATHEMATISCHE ZEITSCHRIFT, v.267, no.1-2, pp.15 - 25, 2011-02

30
A construction of slice knots via annulus modifications

Park, JungHwanresearcher, TOPOLOGY AND ITS APPLICATIONS, v.238, pp.1 - 19, 2018-04

31
A CONSTRUCTION OF THE SIMPLEST SUPER PSEUDORANDOM PERMUTATION GENERATOR

Lee, Eon-kyong; Kim, Kwangjoresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.29, no.8, pp.19 - 25, 1995-04

32
A copula-based systemic risk measure: application to investment-grade and high-yield CDS portfolios

Choi, So Eun; Jang, Hyun Jin; Choe, Geon Horesearcher, APPLIED ECONOMICS LETTERS, v.27, no.15, pp.1264 - 1271, 2020-09

33
A COSTA-HOFFMAN-MEEKS TYPE SURFACE IN H-2 X R

Morabito, Filipporesearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.363, no.1, pp.1 - 36, 2011-01

34
A covolume method based on rotated bilinears for the generalized Stokes problem

Chou, SH; Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.2, pp.494 - 507, 1998-04

35
A CROSS-LAYER RELAY SELECTION SCHEME OF A WIRELESS NETWORK WITH MULTIPLE RELAYS UNDER RAYLEIGH FADING

Cho, Hong-Il; Lee, Myungwoo; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.10, no.1, pp.1 - 19, 2014-01

36
A CT metal artifact reduction algorithm based on sinogram surgery

Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF X-RAY SCIENCE AND TECHNOLOGY, v.26, no.3, pp.413 - 434, 2018-06

37
A DECAY ESTIMATE FOR THE EIGENVALUES OF THE NEUMANN-POINCARE ́ OPERATOR USING THE GRUNSKY COEFFICIENTS

Jung, YoungHoon; Lim, Mikyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.591 - 600, 2020-02

38
A decoding algorithm for orthogonal Latin square codes

Hahn, Sang-Geunresearcher; Kim, DG; Kim, YS, INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.28, no.9, pp.1235 - 1240, 1997-09

39
A decoding algorithm for the 1st order Reed-Muller codes

Hahn, Sang-Geunresearcher; Kim, DG; Kim, YS, UTILITAS MATHEMATICA, v.51, pp.9 - 20, 1997

40
A DEFORMATION OF THE CLASS NUMBER FORMULA OF REAL QUADRATIC FIELDS

Hahn, Sang-Geunresearcher; KIM, HJ, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.71, no.4, pp.75 - 77, 1995-04

41
A DIRECT ALGORITHM FOR ULTRASOUND IMAGING OF INTERNAL CORROSION

Ammari, H; Kang, H; Kim, E; Lim, Mikyoungresearcher; Louati, K, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.49, no.3, pp.1177 - 1193, 2011

42
A discontinuous Galerkin method for elliptic interface problems with application to electroporation

Guyomarc'h, G; Lee, Chang-Ockresearcher; Jeon, K, COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, v.25, pp.991 - 1008, 2009-10

43
A Discrete Velocity Kinetic Model with Food Metric: Chemotaxis Traveling Waves

Choi, Sun-Ho; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.79, no.2, pp.277 - 302, 2017-02

44
A divide-and-conquer approach in applying EM for large recursive models with incomplete categorical data

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.3, pp.611 - 641, 2006-02

45
A DOUBLE WELL POTENTIAL SYSTEM

Byeon, Jaeyoungresearcher; Monttechiari, Piero; Rabnowitz, Paul H., ANALYSIS & PDE, v.9, no.7, pp.1737 - 1772, 2016

46
A dual iterative substructuring method with a penalty term

Lee, Chang-Ockresearcher; Park, EH, NUMERISCHE MATHEMATIK, v.112, no.1, pp.89 - 113, 2009-03

47
A dual iterative substructuring method with a penalty term in three dimensions

Lee, Chang-Ockresearcher; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.64, no.9, pp.2787 - 2805, 2012-11

48
A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER

Lee, Chang-Ock; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.2, pp.461 - 477, 2017-03

49
A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.2, pp.461 - 477, 2017-03

50
A factor contagion model for portfolio credit derivatives

Choe, Geon Horesearcher; Jang, Hyun Jin; Kwon, Soon Won, QUANTITATIVE FINANCE, v.15, no.9, pp.1571 - 1582, 2015-09

51
A FAMILY OF NON-SPLIT TOPOLOGICALLY SLICE LINKS WITH ARBITRARILY LARGE SMOOTH SLICE GENUS

Park, Junghwanresearcher; Ray, Arunima, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.146, no.1, pp.439 - 448, 2018-01

52
A FAMILY OF PSEUDO-ANOSOV BRAIDS WITH LARGE CONJUGACY INVARIANT SETS

An, Byung Hee; Ko, Ki-Hyoungresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.22, no.6, 2013-05

53
A FAMILY OF REPRESENTATIONS OF BRAID GROUPS ON SURFACES

An, BH; Ko, Ki-Hyoungresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.247, no.2, pp.257 - 282, 2010-10

54
A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

55
A FETI-DP FORMULATION FOR THE STOKES PROBLEM WITHOUT PRIMAL PRESSURE COMPONENTS

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.47, no.6, pp.4142 - 4162, 2010

56
A FETI-DP FORMULATION FOR THE THREE-DIMENSIONAL STOKES PROBLEM WITHOUT PRIMAL PRESSURE UNKNOWNS

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.32, no.6, pp.3301 - 3322, 2010

57
A FINITE ELEMENT APPROACH FOR THE DUAL RUDIN-OSHER-FATEMI MODEL AND ITS NONOVERLAPPING DOMAIN DECOMPOSITION METHODS

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.41, no.2, pp.B205 - B228, 2019-03

58
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

59
A flux preserving immersed nonconforming finite element method for elliptic problems

Jeon, Youngmok; Kwak, Do Youngresearcher, APPLIED NUMERICAL MATHEMATICS, v.81, pp.94 - 104, 2014-07

60
A frequency--domain method for finite element solutions of parabolic problems

이창옥researcher; 이종우; 신동우, 대한수학회보, v.39, no.4, pp.589 - 606, 2002-11

61
A frequency-domain parallel method for the numerical approximation of parabolic problems

Lee, Chang-Ockresearcher; Lee, J; Sheen, D; Yeom, Y, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29, 1999-01

62
A general framework for constructing and analyzing mixed finite volume methods on quadrilateral grids: The overlapping covolume case

Chou, SH; Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.39, no.4, pp.1170 - 1196, 2001-12

63
A General Multigrid framwork for a class of perturbed problems

Kwak, Do Youngresearcher, CONTEMPORARY MATHEMATICS, v.295, no.0, pp.317 - 325, 2002-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0